List of citations in Numdam for : Holomorphic symplectic normalization of a real function

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 19 (1992) no. 1, p. 69-86

Ahern, Patrick; Gong, Xianghong

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 18 (2009) no. 1, p. 1-64

Merker, Joël

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 14 (2005) no. 2, p. 215-330

Gong, Xianghong

Annales de l'Institut Fourier, Volume 45 (1995) no. 5, p. 1449-1470